RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1177–1185 (Mi de10445)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Conditions for the Technical Stability of Solutions of Autonomous Differential Equations with a Discontinuous Control

K. S. Matviychuk

Institute of Mechanics named after S. P. Timoshenko of National Academy of Sciences of Ukraine

Full text: PDF file (1141 kB)

English version:
Differential Equations, 2001, 37:9, 1234–1242

Bibliographic databases:

UDC: 517.935
Received: 31.03.2000

Citation: K. S. Matviychuk, “Conditions for the Technical Stability of Solutions of Autonomous Differential Equations with a Discontinuous Control”, Differ. Uravn., 37:9 (2001), 1177–1185; Differ. Equ., 37:9 (2001), 1234–1242

Citation in format AMSBIB
\Bibitem{Mat01}
\by K.~S.~Matviychuk
\paper Conditions for the Technical Stability of Solutions of Autonomous Differential Equations with a Discontinuous Control
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1177--1185
\mathnet{http://mi.mathnet.ru/de10445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944908}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1234--1242
\crossref{https://doi.org/10.1023/A:1012565527569}


Linking options:
  • http://mi.mathnet.ru/eng/de10445
  • http://mi.mathnet.ru/eng/de/v37/i9/p1177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. S. Matviychuk, “Technical stability of solutions of nonlinear differential equations of controlled vertical motion of an elastic body for a given measure”, Autom. Remote Control, 66:1 (2005), 10–23  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:44
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019